A problem of optimal control of active moving objects
Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2136-2143
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_12_a2,
author = {V. N. Kalinin},
title = {A problem of optimal control of active moving objects},
journal = {Differencialʹnye uravneni\^a},
pages = {2136--2143},
year = {1981},
volume = {17},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_12_a2/}
}
V. N. Kalinin. A problem of optimal control of active moving objects. Differencialʹnye uravneniâ, Tome 17 (1981) no. 12, pp. 2136-2143. http://geodesic.mathdoc.fr/item/DE_1981_17_12_a2/